Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the quotient field of the domain $ D[[X]]$


Author: Robert Gilbert
Journal: Proc. Amer. Math. Soc. 18 (1967), 1138-1140
MSC: Primary 13.93
DOI: https://doi.org/10.1090/S0002-9939-1967-0217060-4
MathSciNet review: 0217060
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nathan Jacobson, Lectures in abstract algebra. Vol III: Theory of fields and Galois theory, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London-New York, 1964. MR 0172871
  • [2] Paul Jaffard, Théorie de la dimension dans les anneaux de polynomes, Mémor. Sci. Math., Fasc. 146, Gauthier-Villars, Paris, 1960 (French). MR 0117256

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.93

Retrieve articles in all journals with MSC: 13.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217060-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society